# SDR DALA1132319866

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PNL 14A HAS CORROSION ON UPPER SURFACE ALSO HAS 1 PUNCTURE THROUGH.  REMOVED COCKPIT FLOOR.  CORROSION ON SURFACE AND 1 PUNCTURE IAW SRM DC-9 51-30-1.  FABRICATED LOCATED, DRILLED, DEBURRED, COUNTERSUNK FLOOR PANEL AND THREE EA HAT CHANNELS .025 7075-T6 LOT NR 1170665 IAW DC-9 SRM 51-10-4 AND DWG NR 9957826 ERA 491732-14MA.
